MAUDE Adverse Event Report: RHYTHMLINK INTERNATIONAL, LLC. RLSP503; SUBDERMAL NEEDLE ELECTRODE

RHYTHMLINK INTERNATIONAL, LLC. RLSP503; SUBDERMAL NEEDLE ELECTRODE
Model Number RLSP503
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
The date of the event is unknown, but during a posterior spinal fusion procedure (t2-l4) lasting 11-12 hours, a rhythmlink device (rlsp503, lot number unknown) was used.After the removal of the needles, skin discoloration was noticed on the patient's skin, but no needle was observed in the area.The following day, it was discovered that a portion of the needle had remained in the patient's wrist area.The device and needle fragment were discarded by the user facility and, as a result, could not be returned for evaluation.

Brand Name
RLSP503
Common Device Name
SUBDERMAL NEEDLE ELECTRODE
Manufacturer (Section D)
RHYTHMLINK INTERNATIONAL, LLC.
1140 first street south
columbia SC 29209
Manufacturer Contact
sandra o'reilly
1140 first street south
columbia, SC 29209
MDR Report Key21263398
Report Number1067162-2025-00001
Device Sequence Number4336220
Product Code GXZ
UDI-Device Identifier10816312022428
UDI-Public10816312022428
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRLSP503
Device Catalogue NumberRLSP503
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Initial Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown